# SDR SWAA2021081800561

- Difficulty date: July 29, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 46,019 hours, 27,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Missing
- Location: Bs 937 Rbl12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL FASTNER NUT PLATE MISSING STA.937 RBL 12' ; / [01] REPLACE MISSING NUT PLATE IN AFT CARGO COMPARTMENT AT BS 937 RBL 12 IAW SRM 51-40-02-0G-0.; [02] INSPECTION CW. AUDIT CW
